hi doctor, my husband was addicted to opium for about 2 years but after treatment from a drug rehab centre he was slowly able to overcome the problem the psychiatrist treating him prescribed bupin forte as an anti depressant to gradually wear of the effects of opium.My husband successfully adapted to the medicine and was drug free for quite sometime but recently he feels the need to have bupin again....I fear this is a relapse and he might be addicted again need your advice and guidance AAAA
Your concerns are genuine and understandable. It is appreciable that you are able to discuss this issue of craving (the urge to us opium again) freely with your husband. It shows that he is motivated to stay away from opium even though the thought of taking it is there. This is not a relapse but...
i was addicted to heroin for quite a long time but now i am off it from 3-4 days and i am not able to get any sleep is there any medication for withdrawals of heroin and i heard about Anxinil 0.5mg can i use them to go to sleep???
Thanks for your query.
Congratulations on quitting heroin. You have made a brave decision and I consider you a hero.
Yes, you may take Tab. Anxinil .5mg for withdrawal symptoms of heroin. Only thing is it is not available Over the Counter. A prescription of a registered Allopathic...
I was recently prescibed Percoct 10/325 for chronic pain signed a contract with my Neurologist. My mom and I disagree about iong term narcotic treatment. She wants me to quit. I did tonight after our argument.She does not want me to take them any more. I have had chronic pain for 3 years. I have Fibromyalgia and osteoarthritis. Cymbalta and Lyrica has not helped. I wear a CPAP every night for OSA. My Neurologist thought that this would help my chronic pain. It did not, so he wrote a prescription for my chronic severe p. What are your thoughts about long term narcotic use for chronic pain?
Hello Tony- Ridge,
Thanks for posting your query.
I can understand your mothers' point of view as well as your chronic debilitating pain.
Percocet is a combination of oxycodone and acetaminophen. Oxycodone is a Schedule II opioid and can lead to physical dependence. Although it is used in...
My wife, 36 yrs old, is having high BP and on medication by Physician. Currently she is taking Seloken XL 100 mg(Metaprolol Succinate extended release tablets) and Coversyl 4 mg (perindopril erbumine tablets). 3 days back, she suffered from heavy bleeding from nose and ultimately her nasal packing was done and at that time, her BP was 170/110.
One week back, she was diagonesd with Thyriod also, her T3 & T4 were normal but TSH was about 25.
Please advise, how 2 proceed? Whom we need 2 see, an Andochronologist, a physician or/ and heart specialist too?
Thanks for writing to us.
Your wife is on regular treatment with antihypertensive drugs.
My husband is addicted to alcohol, tobacco and nicotine. He has been using these for almost 10-12 yrs. His alcoholic misbehavior has now become intolerant. He gets very aggressive after drinking, but the next the he doesn't remember what he said or did last night. My personal married life has become miserable. He refuses to quit. Are there medicines available which I can give him without his knowledge to make him quit alcohol. Pls guide me, am very upset.
Thanks for your query.
Alcohol addiction is a social evil, that causes a lot of strain on the family involved and results in disruption of lives of many associated.
I understand that it is a very difficult situation for you.
Making your husband quit his habits is not easy, as it...
hi i lave tailk stilnox for 5 years and i what to stop
what is the best way for this plz help
Hi Ohana If you suddenly stop using this medicationwithdrawal symptoms such as nausea, vomiting, flushing, stomach cramps, nervousness, shakiness may occur. To prevent withdrawal reactions, your doctor will reduce your dose gradually. You may have trouble sleeping the first few nights after...
hi ,i am 189cm,124kg.iwent to the docter for liver function test and ithe results where as i was a heavy drinker the number that he said would normally indicate this was 147.i have not drank alcahol since 1998.but i broke my riks about 18 mths ago and have been on panadeine extra 15mg codiene 500mg paracetamol wich did progress to 50 tablets a day.i have now stopped them cold XXXXXXX and am withdrawing .as i feel this is the problem.am to ashamed to tell any one about my situation as before my accident i didn't drink or smoke (and still don't) or take drugs of any kind.what do you think and how do i ease the withdrawal symptyms?thank you XXXXXXX
Thanks for the query.
It is good that you have decided to stop the use of panadiene extra. The withdrawal symptoms you are facing are due to the codiene content in the medication.
Patients who experience withdrawal due to Codeine dependency will find the symptoms resemble those of...
Hi. I have been drinking every evening for about 2 months straight. I've always been a big drinker, but more on weekends. When I try to stop I feel very physically poor: Shaking, palpatations, jerky movements and motor skill problems. Sweats at night, can't sleep. So I end up having drinks to feel better. Right now I feel horrible. I just read I could have serious problems if I just stop completely. And the way I feel, I believe it. This isn't just a hangover. I think I am dependent on the alcohol. Should I try to wean off of it gradually? I am 37, male. I want to quit this addiction. But I don't want to die while trying!
Thanks for your query
Your symptoms described appear to be like withdrawal symptoms of alcohol.
Being used to drinking alcohol for longer duration can cause dependency in the individual, due to which the body feels a need of alcohol to be in the system for its normal functioning. Hence...
hi i am 34 years old my fiancee is 33 we had a son in 1999 he is 11 now but i have been on methadone since 2002 before i was addicted to lortab our son was born 3 months premature and had cleft lip and palate i am nervous about having another kid since i am on methadone does methadone cause problems like birth defects if the man is takin it
can u tell me the diffrence between suboxone 2mg and 8 mg.i know the mg is higher but if i needed 4 mg a day should i take 2/ 2mg? or just suffer and take 1 2mg? ive been battling oxcycodone for 6 years now.i had script ,i asked my doc to help me off of the meds and he said we dont do that here. so i had to take matters in my own hands.i quit on my own with the help of suboxone but its not doing the trick.ive deppended on ocxys so long and lost so my in my life because of this,i need all the help i can get.thanks.
Hello Doctor. I am writing not because of myself, but because of my sister who I am really worried about. She was involved in a car accident in January of 2010 and has had 3 back surgeries due to this. She has been taking oxycodone and or vicodin every since. She just found out she is pregnant. She doesn t know what to do. She is extremely happy but worried about the pain pills. She wants to try to taper off of them, but I read that could be dangerous for the fetus. Do you recommend her getting on suboxone which I read can be dangerous as well or subutex which I ve read can be safe. We definitely don t want to go the methadone route for obvious reasons. Any help and suggestions will be greatly appreciated. She is 37 years old and is worried about her age as well. Thank you Doctor and look forward to hearing from you. David
Hi, I am taking 30 mg. of methadone a day. I am thinking about changing to buprenorphine. How long do I have to wait since my last dose of methadone 30 mg. before I can take buprenorphine. I am opiate dependant. I am wanting to get off of pills all together.
I have joint pain and use hydocodone - 10 milliigrams each day only and tramadol , only because it was prescribed in 1985 and probably withdrawal may be severe, Celebrex helps a great deal but I may have kidney problems as a result. my non-regular...